# SDR SWAA2020051576580

- Difficulty date: May 11, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N8312C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38809
- Aircraft time: 27,073 hours, 11,840 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP AT ROW 20ABC / REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW AMM 33-51-51 OPS CK GOOD
